Well, I had my 6-month Tysabri evaluation today. The doctor made me feel like I was ridiculous to feel anxiety about
being on this drug. More than that, he told me that perhaps I ought to seek counseling because I wasn't handling it well. He sited another patient he has who is 17, just dx after 2 yrs mis-dx, surgery tomorrow and she was handling it better than I. I was SO mad!
I just don't know if I am receiving enough benefit to continue the drug. I mean, I know I am better than I was 8 months ago, but I question the degree of response for the risk of the drug. Long and short, his bedside manner has never been worse. I was looking for his opinion and direction not a lecture and shot at my strength!
So, I suppose I will skip my next infusion and see what happens. (This is why, hspenser, I was wondering how long it took for the benefits of Tysabri to wear off when you stopped.) I am taking budesonide suppositories at the same time, and initiating those is when I had the relief. Two months into Tysabri I still had fevers, pain and 15-25 bathroom trips a day. After starting the suppositories, I dropped to 3-5 times a day. I just want to see what happens... But, I have not cancelled yet, because I don't know if I will have this infusion or not.
Thanks, just need to vent, I guess...